MathSciNet Relay Station
MathSciNet bibliographic data
MR410384 (53 #14134) 46J05 (46M99)
Taylor, Joseph L. Topological invariants of the maximal ideal space of a Banach algebra. Advances in Math. 19 (1976), no. 2, 149–206.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement